Posted by: Schizo??? | 2009-01-14

Sulpiride and Asthma

My doctor has prescribed Espiride for me as a mood lifter. I think I am a little depressed, last year was a tough year, with a new job, (the company I was working for went bankrupt and I do not enjoy my current job) loss of my nieces baby, and all the usual ups and downs of raising children (my youngest is 16 and still at school, the middle one did not complete school and is now at home and frustrated with himself), I am a single mother with a wonderful fiance who loves me but who is clingy and insecure, my sister has moved far away, lots of stuff going on.

How safe is this medication? I am certainly not schizophrenic, and I have asthma. I have become allergic to all the pain medications, having had a bad attack (had to call an ambulance) after having panado (which I' ve always been able to drink) and have had bad experiences following aspirin and brufen, so now I avoid most medications.

I am nervous, according to the pamphlet this should be used with care in a person suffering a respiratory disease. Is asthma a respiratory disease? Would appreciate some info.

Not what you were looking for? Try searching again, or ask your own question
Our expert says:
Expert ImageCyberDoc

Hallo Schizo???
There may be medications with less side effects that you can take. Sulpiride can cause weight gain and sleep disturbances. Your doctor may however have a good reason why he decided on specifically this one for you - rather discuss this with him and share your worries with him.
dr Bets

The information provided does not constitute a diagnosis of your condition. You should consult a medical practitioner or other appropriate health care professional for a physical exmanication, diagnosis and formal advice. Health24 and the expert accept no responsibility or liability for any damage or personal harm you may suffer resulting from making use of this content.

Have your say

Thanks for commenting! Your comment will appear on the site shortly.
Thanks for commenting! Your comment will appear on the site shortly.